MathSciNet Relay Station
MathSciNet bibliographic data
MR2342966 37F10 (37C15)
Buff, Xavier; Epstein, Adam L. From local to global analytic conjugacies. Ergodic Theory Dynam. Systems 27 (2007), no. 4, 1073–1094.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement